News
A | B | C | D | E | F | G | H | I | K | L | M | N | O | P | R | S | T | U | V | W | X | Z

Does tramadol cause loss of appetite



Tramadol Appetite?

3.13.2018 | Dylan Leapman
Does tramadol cause loss of appetite

Try drinking Ensures to make sure you are getting the proper vitamins and nutrients also protien. They aren't that bad. My husband has started making me drink them due to my meds causing a massive decrease in appetite and weight loss. He just wants me to at least get the vit and protiens if I can't eat right. Please talk to.

I also use warm mineral soaks and a heating pad to aleviate intense pain.

I am on gabapentin and robaxin and I gained weight. However, I am very non-compliant with my dosage, so I am not as sleepy as before and I do eat well.

Much love & gentle hugs to each one of you! <3.

Miss Stacey I sure hope you're doing okay! In and out of the hospital doesn't sound good at all! Please do take care and thank you SO much for expending your energy to ME who is a complete stranger, when I know you each have families of your own to take care of! Not sure how any of us have any time left for ourselves! So, thank you again for the vent, and yes, I think I will up my appt. with mr. rheumy! Try a new round of meds!.

As before mentioned in Annamarie's post, You should speak with your Dr ASP because your symptoms are not desirable effects and need to be check for toxicity.

Having a tough time imagining things getting better. 14th. But 8 Tramadols a day, and up to 4 Gabas for months? Seems dangerous on my body. What do you all think?. But he already prescribed Physical Therapy (which I haven't gone to yet.) and keeps ling me to experiment with the doses of these meds. with my rheumatologist on Oct. And not sure if I can wait for my monthly appt.

Ps - stacey - I'm glad Paul is making you drink ensures, hopefully it will make you feel a little better. Love you! Get some good sleep tonight!. They also have ensure plus, which is basically ensure with even more stuff packed into it - it's good for really bad days.

Point of my story, I'M STILL NOT FEELING BETTER! Everyday is a different story, but today is a rough one (and my b-day!). My bf got me the Move for the PS3 thinking that will get me some much needed exercise, but 2 days later I wake up and can't even move my right arm. (not gonna even talk about the headache + other pains.) I know moving muscles I haven't used for awhile is going to make me sore, but wowww, I am in PAIN.

Thank you as always for the advice & love. Love, Annamarie Love, Annamarie. <3 Tbt. I know I can come here anytime I'm having these days. Feel safe to vent and get some clarity from others who have probably been there, done that.

Good luck, and feel better! Love, Annamarie.

They should have it at pretty much any grocery/drug store you can also try boost, but i personally like ensure better. It's funny - everybody in the hospital always has their pick: ensure or boost, chocolate or vanilla. Okay, my Meds are making me crazy! I can't keep track of what I'm trying to say!.

My very best wishes to you, Sonia.

Go for the chocolate or vanilla - chocolate is my personal favorite.

You may want to check your B levels to rule out anemia.